Please use this identifier to cite or link to this item:
Title: The reliability of uranium-series mollusc dates from the western Mediterranean basin
Authors: McLaren, SJ
Rowe, PJ
First Published: 1996
Citation: QUATERNARY SCIENCE REVIEWS, 1996, 15 (7), pp. 709-717
DOI Link: 10.1016/0277-3791(96)00032-7
ISSN: 0277-3791
Type: Journal Article
Appears in Collections:Published Articles, Dept. of Geography

Files in This Item:
There are no files associated with this item.

Items in LRA are protected by copyright, with all rights reserved, unless otherwise indicated.